MathSciNet Relay Station
MathSciNet bibliographic data
MR462960 (57 #2925) 05A15
Andrews, George E.; Gessel, Ira Divisibility properties of the $q$-tangent numbers. Proc. Amer. Math. Soc. 68 (1978), no. 3, 380–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement